# SDR AALA202001219012

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 49,797 hours, 32,260 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Part time: 25,796 hours, 16,134 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON DECENT. REMOVED AND REPLACED APU OIL COOLER FAN IAW AMM 49-52-51.
